# SDR EKL2004F00001

- Difficulty date: June 25, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N955TV
- Make and model: Snias AS350B2
- Aircraft serial: 3246
- Engine: Tmeca ARRIEL1D
- System (JASC): 2150 · Cabin Cooling System
- Part: Belt
- Part number: 060018
- Part serial: 041804
- Condition: Broken
- Location: Air Cond
- Part time: 36 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, PILOT HAD INFLIGHT HYDRAULIC FAILURE, UPON EXECUTING THE HYDRAULIC SYSTEM FAILURE PROCEDURES, NOTICE AIR CONDITIONING SYS OUTPUT AIR BECAME WARM.  THE AC WAS LANDED AT CLOSEST AIRPORT, SAFELY AND W/O FURTHER INCIDENT.  UPON INSP OF HYDRAULIC AND AIR COND SYSTEM, THE SYSTEM DRIVE BELTS WERE RECOVERED.  AIR COND BELT CAME APART AT SEAM WHERE TWO ENDS CAME TOGETHER.  WHICH COULD POSSIBLY WHIPPED AROUND AND ENGAGED HYD BELT CAUSING IT TO BREAK, DISCONTINUING DRIVE  OF HYD PUMP AND HYD SYSTEM FAILURE.  NEW TYPE DRIVE BELT ON HYD PUMP HAS BEEN INSTALLED (THICKER AND MORE DURABLE BELT) AND PULLEY SYST. (WP07200413792)
